# SDR CA100201005

- Difficulty date: January 27, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Frchld SA227DC
- Aircraft time: 6,497 hours
- Engine: Garrtt TPE33112UHR
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fitting
- Part number: 2764065011
- Condition: Cracked
- Location: Fuel Bowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL LEAK FOUND ON LT ENGINE WHICH WAS NOTICED WHEN THE COWL WAS OPENED TO PERFORM REGULAR MX.  THE SOURCE OF THE LEAK WAS DETERMINED TO BE A CRACKED FITTING LOCATED AT THE MAIN FUEL FILTER BOWL.  FITTING REPLACED AND ACFT RETURNED TO SERVICE. (TC 20100201005)
